Alert archive / Oklahoma / Tornado Warnings in 2015
Tornado Warning 103, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 19, 2015, 7:20 PM CDT for Carter County, Jefferson County, Stephens County, Oklahoma. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2015, 7:20 PM CDT (00:20 UTC)
- Expired
- May 19, 2015, 8:00 PM CDT
- In force
- 40 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Carter County, OK, Jefferson County, OK, Stephens County, OK
The radar
The Altus AFB radar (KFDR), 126 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 1:32 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.3 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1306 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 832 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 267 m²/s²
- 0-3 km storm-relative helicity
- 427 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 26.2
The text
As transmitted, in the capitals the NWS used until 2016.
179
WFUS54 KOUN 200020
TOROUN
OKC019-067-137-200100-
/O.NEW.KOUN.TO.W.0103.150520T0020Z-150520T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
720 PM CDT TUE MAY 19 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN JEFFERSON COUNTY IN SOUTHERN OKLAHOMA...
SOUTHWESTERN CARTER COUNTY IN SOUTHERN OKLAHOMA...
SOUTHEASTERN STEPHENS COUNTY IN SOUTHERN OKLAHOMA...
* UNTIL 800 PM CDT
* AT 720 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 7 MILES SOUTHWEST OF RINGLING...MOVING
NORTHEAST AT 20 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
HEALDTON...WILSON...RINGLING...LOCO AND CORNISH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3406 9766 3412 9780 3443 9766 3420 9732
TIME...MOT...LOC 0020Z 212DEG 17KT 3413 9770
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
MAD1 follow-up statement
856
WWUS54 KOUN 200038
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
738 PM CDT TUE MAY 19 2015
OKC019-067-137-200100-
/O.CON.KOUN.TO.W.0103.000000T0000Z-150520T0100Z/
JEFFERSON OK-CARTER OK-STEPHENS OK-
738 PM CDT TUE MAY 19 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN JEFFERSON...SOUTHWESTERN CARTER AND SOUTHEASTERN
STEPHENS COUNTIES...
AT 738 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 4 MILES WEST OF RINGLING...MOVING NORTHEAST AT 20 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
HEALDTON...WILSON...RINGLING...LOCO AND CORNISH.
LAT...LON 3407 9764 3414 9777 3443 9766 3420 9732
TIME...MOT...LOC 0038Z 210DEG 15KT 3417 9767
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
MADWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 19, 6:57 PM CDT, 23 minutes earlier.
Area forecast discussion, May 19, 6:57 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
657 PM CDT TUE MAY 19 2015
.DISCUSSION...
THE 00Z AVIATION DISCUSSION FOLLOWS....
&&
.AVIATION...
SHORT-TERM MODELS ARE IN REASONABLY GOOD AGREEMENT THAT THE
CURRENT MASS OF TSRA FROM THE TX PANHANDLE E INTO CENTRAL OK WILL
FILL IN AND BECOME A SINGLE LARGE STORM COMPLEX TOWARD MIDNIGHT...AS
A COLD FRONT ADVANCES S FROM KS. UNTIL THAT HAPPENS...CEILINGS
AND VISIBILITIES WILL BE EXTREMELY VARIABLE OVER SPACE AND TIME.
IN ADDITION...SCT +TSRA OVER S OK AND N TX WILL CONTINUE THIS
EVENING...AND SOME OF THEM WILL BE SEVERE. AFTER MIDNIGHT...A
SINGLE LARGE STORM COMPLEX SHOULD ADVANCE SE ACROSS ALL OUR TAF
SITES EXCEPT KGAG...KWWR...AND KPNC...WHICH SHOULD BE N OF THE
AREA OF DEVELOPMENT. THERE WILL BE ABOUT 2 HOURS OF
+TSRA...FOLLOWED BY MAYBE AN HOUR OF -RA AS THE STORMS ADVANCE
SOUTH OF EACH SITE. AS THE STORMS DEPART TO THE S/SE...N WINDS
WILL BEGIN...AND COOLER AIR WILL FLOW IN. VISIBILITIES SHOULD BE
UNLIMITED ONCE THE RAIN STOPS...BUT LOW CEILINGS WILL PERSIST INTO
WEDNESDAY MORNING. ONLY SLOW INCREASES IN CEILINGS ARE EXPECTED
TOMORROW...BUT IF THE POST-FRONTAL MOISTURE LAYER IS THIN
ENOUGH...THERE MAY BE BREAKS IN THE CLOUDS TOMORROW AFTERNOON.
CMS
&&
.PREV DISCUSSION... /ISSUED 444 PM CDT TUE MAY 19 2015/
DISCUSSION...
EXISTING CONVECTION WILL LIKELY CONTINUE THROUGH THE
EVENING...THEN MERGE INTO A SINGLE CONVECTIVE SYSTEM TOWARD
MIDNIGHT AS A COLD FRONT MOVES INTO OKLAHOMA. THE FRONT WILL
ADVANCE SOUTHEAST OVERNIGHT...TAKING THE STORMS WITH
IT...TEMPORARILY.
IN ADDITION TO THE SEVERE WEATHER POTENTIAL...HEAVY RAIN HAS
CAUSED...AND WILL CONTINUE TO CAUSE...AREAS OF FLOODING. VERY
HEAVY RAINFALL RATES WILL CONTINUE TO CAUSE FLOODING OF STREETS
AND HIGHWAYS IN URBANIZED AREAS UNTIL EARLY TOMORROW MORNING. WE
HAVE EXPANDED OUR FLOOD WATCH TO INCLUDE ALL OF OUR SOUTH-CENTRAL
AND SOUTHEAST OKLAHOMA COUNTIES.
RAIN/THUNDERSTORM CHANCES WILL CONTINUE...ALTHOUGH MAINLY OVER OUR
SOUTHERN COUNTIES...THROUGH THURSDAY...AS THE FRONT AND LOW-LEVEL
MOISTURE REMAIN IN/NEAR OUR FORECAST AREA.
ANOTHER UPPER-LEVEL WAVE WILL APPROACH FRIDAY AND THIS WEEKEND.
UNLIKE THE LAST TWO WEEKENDS...THIS SYSTEM DOES NOT HAVE THE
CLASSIC SEVERE-WEATHER LOOK TO IT. IT LOOKS LESS ORGANIZED.
NEVERTHELESS...IF WE DO NOT HAVE WIDESPREAD RAIN ON FRIDAY AND
SATURDAY...SEVERE WEATHER WILL BE A DEFINITE POSSIBILITY.
DRIER AIR IS FORECAST TO ARRIVE EARLY NEXT WEEK...ALONG WITH
SHORTWAVE RIDGING ALOFT. THIS MAY BRING US A FEW DAYS OF DRY
WEATHER...BUT THAT IS CERTAINLY NOT GUARANTEED.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 62 68 53 66 / 90 40 20 10
HOBART OK 61 67 52 66 / 80 20 20 20
WICHITA FALLS TX 66 76 57 69 / 70 40 50 30
GAGE OK 52 62 47 64 / 60 10 10 10
PONCA CITY OK 58 66 50 66 / 90 30 10 10
DURANT OK 68 80 59 71 / 70 50 50 40
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR OKZ007-008-012>014-
016>030-033>040-044-045.
FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR OKZ005-006-009>011-
015.
FLOOD WATCH THROUGH WEDNESDAY MORNING FOR OKZ031-032-041>043-
046>048-050>052.
TX...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR TXZ085-086-089-090.
FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR TXZ083-084-087-088.
&&
23/23/23Hazardous weather outlook, May 19, 3:53 PM CDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 353 PM CDT TUE MAY 19 2015 OKZ004>048-050>052-TXZ083>090-202100- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 353 PM CDT TUE MAY 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS THE SOUTHERN HALF OF OKLAHOMA AND ALL OF WESTERN NORTH TEXAS FOR REST OF THIS AFTERNOON AND EVENING. LOCATION... THE SLIGHT RISK AREA IS GENERALLY SOUTH OF INTERSTATE 40. WICHITA FALLS...LAWTON...ALTUS...ARDMORE...ADA....DURANT... VERNON AND SEYMOUR TEXAS ARE IN THE SLIGHT RISK AREA. TIMING... BEFORE 10 PM THIS EVENING IN THE SLIGHT RISK AREA. MAIN IMPACTS... FLOODING RAINFALL... HAIL UP TO THE SIZE OF GOLFBALLS... DAMAGING WIND GUSTS 60 TO 70 MPH... A FEW TORNADOES... DISCUSSION... THE SETUP FOR SEVERE STORMS REMAINS UNCERTAIN THROUGH TONIGHT. SOME SEVERE STORMS WILL LIKELY AFFECT THE SLIGHT RISK AREA THROUGH THIS EVENING. ISOLATED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND TONIGHT. MOST STORMS WILL BE BELOW SEVERE LIMITS. A FEW SUPERCELLS WILL OCCUR OVER WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA NEAR AND SOUTH OF A WARM FRONT THROUGH THIS EVENING DUE TO STRONG SHEAR AND SOME INSTABILITY. THESE SUPERCELLS ARE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...AS WELL AS TORNADOES DUE TO INCREASING LOW LEVEL SHEAR. CLUSTERS OR LINES OF STORMS MAY FORM BY THIS EVENING ACROSS THE SLIGHT RISK AREA WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN HAZARDS. ALTHOUGH STORMS MAY CONTINUE BEYOND 10 PM THIS EVENING...THE SEVERE POTENTIAL IS EXPECTED TO DECREASE...THOUGH SOME STRONG STORMS WITH SMALL HAIL...GUSTY WINDS...AND HEAVY RAINFALL MAY CONTINUE. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE SLIGHT RISK SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS THROUGH TONIGHT. .FLOODING... FLASH FLOODING WILL OCCUR DUE TO ROUNDS OF HEAVY RAINFALL. A FEW INCHES OF RAINFALL MAY OCCUR TONIGHT. SOME RIVERS AND STREAMS WILL REMAIN IN FLOOD...ESPECIALLY ACROSS SOUTHERN OKLAHOMA AND NORTHERN TEXAS THROUGH TONIGHT. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... .THUNDERSTORMS... A COLD FRONT WILL PUSH ACROSS OKLAHOMA AND NORTH TEXAS ON WEDNESDAY. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE NEAR THE FRONT ACROSS WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA. STORM CHANCES CONTINUE THURSDAY THROUGH EARLY NEXT WEEK...WITH THE HIGHEST CHANCES FRIDAY THROUGH SUNDAY. SEVERE STORMS APPEAR POSSIBLE EACH DAY. .FLOODING... SOME RIVERS WILL REMAIN IN OR NEAR FLOOD INTO NEXT WEEKEND. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ADDITIONAL RAINS THROUGH THE WEEK AND WEEKEND WILL EXACERBATE THE FLOODING PROBLEMS. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MBS
In the hours before
Local storm report, May 19, 7:08 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
708 PM CDT TUE MAY 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM TORNADO 3 SW BUFFALO SPRINGS 33.53N 98.18W
05/19/2015 CLAY TX STORM CHASER
&&
JPIKELocal storm report, May 19, 7:10 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
710 PM CDT TUE MAY 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM TORNADO 3 WNW OSCAR 34.00N 97.80W
05/19/2015 JEFFERSON OK STORM CHASER
&&
JPIKELocal storm report, May 19, 7:11 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
711 PM CDT TUE MAY 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TORNADO 4 NW OSCAR 34.02N 97.80W
05/19/2015 JEFFERSON OK STORM CHASER
&&
JPIKELocal storm report, May 19, 7:12 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
712 PM CDT TUE MAY 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TORNADO 2 SE RYAN 34.00N 97.93W
05/19/2015 JEFFERSON OK STORM CHASER
&&
JPIKESpecial weather statement, May 19, 7:14 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 714 PM CDT TUE MAY 19 2015 TXZ090-200045- CLAY TX- 714 PM CDT TUE MAY 19 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CLAY COUNTY UNTIL 745 PM CDT... AT 712 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BELLEVUE... MOVING NORTHEAST AT 20 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... BELLEVUE. LAT...LON 3360 9818 3386 9804 3383 9798 3357 9798 TIME...MOT...LOC 0012Z 216DEG 16KT 3366 9805 MAD
Local storm report, May 19, 7:17 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
717 PM CDT TUE MAY 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TORNADO 4 NW IOWA PARK 33.99N 98.72W
05/19/2015 WICHITA TX LAW ENFORCEMENT
&&
JPIKEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:04 PM CDT | Special Weather Statement | OUN | Murray | 41 min |
| May 19, 7:06 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 39 min |
| May 19, 7:27 PM CDT | Special Weather Statement | OUN | Cleveland, McClain | 48 min |
| May 19, 7:35 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Johnston, Murray, Pontotoc | 40 min |
| May 19, 7:55 PM CDT | Special Weather Statement | OUN | Carter | 35 min |
| May 19, 7:57 PM CDT | Special Weather Statement | OUN | Jefferson | 33 min |
| May 19, 7:58 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie | 47 min |
| May 19, 8:09 PM CDT | Special Weather Statement | OUN | Beckham | 51 min |
| May 19, 8:10 PM CDT | River Flood Warning | OUN | Greer, Jackson | 44 hr |
| May 19, 8:12 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Johnston, Murray, Pontotoc | 37 min |
| May 19, 8:17 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 43 min |
| May 19, 8:19 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Stephens | 41 min |
| May 19, 8:23 PM CDT | Special Weather Statement | OUN | Beckham, Greer, Harmon | 37 min |
| May 19, 8:24 PM CDT | Areal Flood Advisory | OUN | Pottawatomie, Seminole | 3 hr |
| May 19, 8:30 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 45 min |
| May 19, 8:46 PM CDT | Tornado Warning | OUN | Carter, Jefferson, Love | 44 min |
| May 19, 8:54 PM CDT | Special Weather Statement | OUN | Pottawatomie | 51 min |
| May 19, 8:58 PM CDT | Flash Flood Warning | OUN | Beckham, Comanche, Greer, Harmon, Jackson, Kiowa and 2 more | 4 hr |
| May 19, 9:02 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 43 min |
| May 19, 9:03 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Jackson, Kiowa, Washita | 42 min |
| May 19, 9:07 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 38 min |
| May 19, 9:07 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 38 min |
| May 19, 9:09 PM CDT | Flash Flood Warning | OUN | Cotton, Jefferson, Tillman | 6 hr |
| May 19, 9:11 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 49 min |
| May 19, 9:12 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche | 35 min |
| May 19, 9:14 PM CDT | Special Weather Statement | OUN | Grady | 31 min |
| May 19, 9:17 PM CDT | Flash Flood Warning | OUN | Caddo, Carter, Comanche, Cotton, Garvin, Grady and 6 more | 6 hr |
| May 19, 9:23 PM CDT | Tornado Warning | OUN | Jackson, Tillman | 52 min |
| May 19, 9:29 PM CDT | Tornado Warning | OUN | Carter | 31 min |
| May 19, 9:39 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Greer, Jackson, Kiowa | 66 min |
| May 19, 9:42 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love | 48 min |
| May 19, 9:57 PM CDT | Special Weather Statement | OUN | Pontotoc | 63 min |
| May 19, 9:58 PM CDT | Tornado Warning | OUN | Carter | 47 min |
| May 19, 10:01 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Pottawatomie, Seminole | 44 min |
| May 19, 10:10 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 35 min |
| May 19, 10:40 PM CDT | Areal Flood Advisory | OUN | Hughes, Pontotoc, Pottawatomie, Seminole | 4 hr |
| May 19, 10:43 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Jackson, Kiowa, Tillman | 47 min |
| May 19, 10:44 PM CDT | Special Weather Statement | OUN | Hughes, Seminole | 31 min |
| May 19, 11:14 PM CDT | Special Weather Statement | OUN | Hughes | 31 min |
| May 19, 11:20 PM CDT | Flash Flood Warning | OUN | Hughes, Pontotoc, Seminole | 3 hr |
| May 19, 11:21 PM CDT | Special Weather Statement | OUN | Jefferson | 24 min |
| May 19, 11:27 PM CDT | Special Weather Statement | OUN | Marshall | 33 min |
| May 19, 11:40 PM CDT | Areal Flood Advisory | OUN | Atoka, Bryan, Carter, Coal, Hughes, Johnston and 4 more | 6 hr |
| May 19, 11:57 PM CDT | Special Weather Statement | OUN | Johnston | 33 min |
| May 19, 11:57 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 78 min |
| May 20, 12:17 AM CDT | Special Weather Statement | OUN | Jefferson | 43 min |
| May 20, 12:24 AM CDT | Flash Flood Warning | OUN | Atoka, Bryan, Carter, Coal, Hughes, Johnston and 4 more | 6 hr |
| May 20, 1:00 AM CDT | Areal Flood Warning | OUN | Beckham, Comanche, Greer, Harmon, Jackson, Kiowa and 2 more | 6 hr |
| May 20, 1:07 AM CDT | Special Weather Statement | OUN | Atoka, Coal, Johnston, Murray | 23 min |
| May 20, 1:29 AM CDT | Special Weather Statement | OUN | Love | 46 min |
| May 20, 1:33 AM CDT | Special Weather Statement | OUN | Atoka, Johnston | 27 min |
| May 20, 2:07 AM CDT | Special Weather Statement | OUN | Johnston, Love, Marshall | 38 min |
| May 20, 2:13 AM CDT | Special Weather Statement | OUN | Atoka | 32 min |
| May 20, 2:16 AM CDT | Areal Flood Warning | OUN | Canadian, Cleveland, Grady, Hughes, McClain, Oklahoma and 3 more | 6 hr |
| May 20, 2:21 AM CDT | River Flood Warning | OUN | Atoka | 66 hr |
| May 20, 2:24 AM CDT | Areal Flood Warning | OUN | Caddo, Carter, Comanche, Cotton, Garvin, Jefferson and 3 more | 6 hr |
| May 20, 2:48 AM CDT | Special Weather Statement | OUN | Atoka, Bryan, Marshall | 42 min |
| May 20, 2:59 AM CDT | Flash Flood Warning | OUN | Cotton, Jefferson, Tillman | 4 hr |
| May 20, 3:33 AM CDT | Special Weather Statement | OUN | Bryan | 27 min |
| May 20, 5:44 AM CDT | Areal Flood Warning | OUN | Atoka, Bryan, Coal, Johnston, Marshall, Pontotoc | 6 hr |
| May 20, 6:54 AM CDT | Areal Flood Warning | OUN | Cotton | 8 hr |
| May 20, 8:16 AM CDT | Areal Flood Warning | OUN | Carter, Cotton, Jefferson, Love, Murray, Stephens | 3 hr |
| May 20, 8:28 AM CDT | River Flood Warning | OUN | Carter, Johnston, Murray | 13 days |
| May 20, 9:01 AM CDT | River Flood Warning | OUN | Garvin | 30 hr |
| May 20, 2:55 PM CDT | River Flood Warning | OUN | Caddo, Garvin, Grady | 11 days |
| May 20, 5:57 PM CDT | Areal Flood Warning | OUN | Carter, Cotton, Jefferson, Love, Stephens, Tillman | 12 hr |
Nearby
Tornado Warnings in Oklahoma, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.